angie21837 Posted April 10, 2012 Share Posted April 10, 2012 Hey all, I'm new here so I'm hoping that this is in the right place. Anyway, I have bipolar disorder that likes to float somewhere in the depressed/mixed state area. I've been on about 30 different medications (some at varying doses) since 2005. I have found 3 medications that seem to help; Emsam, Zyprexa, and Saphris. After about 2 - 3 weeks on each med I have encountered painful swelling that starts in my feet and moves up. I guess I have two questions. First, does anyone know any reason this might happen? Some sort of chemical change or something? The second question needs a little more explaining. I am currently enduring the painful swelling from the Saphris. I called my med clinic today and told them that I had started swelling a little at the feet about a week ago and I initially ignored it hoping it was the increase of activity but that it had progressed and I was really swollen up and sore. The nurse told me to stop taking the Saphris and to keep my appointment for Wednesday. I'm wondering if I need to be seen sooner since its so uncomfortable? It hurts in my lower back just sitting up right now and everything else is pretty painful, too and I have just a general uncomfortable feeling. I can't stand more than 5 minutes, I'm tired, my throat is sore, and my asthma seems to be acting up more than usual today (not sure if this has any connection or not). Does it sound ok to wait until the appointment or is this going to progress more until the med leaves my system? Any thoughts welcome. Thanks so much. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.